Common Specialities
{{speciality.keyWord}}
Common Issues
{{issue.keyWord}}
Common Treatments
{{treatment.keyWord}}

COLOSPA X TABLET used for

I am suffering piles after bowl movement and it will disappear some time later. Suggest any treatment. I am taking colospa x tablet.

I am suffering piles after bowl movement and it will disappear some time later. Suggest any treatment. I am taking co...
Operation for such piles, which are 3rd degree. Stapled hemorrhoidopexy is a good Minimally invasive day care procedure.
Submit FeedbackFeedback

Nw I am noticing piles after bowl movement in some days and it will disappear next day. Currently taking colospa x tablet for stomach issues. Suggest treatment for this.

Nw I am noticing piles after bowl movement in some days and it will disappear next day. Currently taking colospa x ta...
Kindly avoid constipation and straining which are the main causes of piles. Take hot seitz bath with betadine. Apply a ointment sucral ano twice daily. Taking a laxative is often helpful.
Submit FeedbackFeedback

I am suffering piles in some days and then some of the days it will disappear. Now I am taking colospa x tablet for s stomach related issues. Suggest any remedies for this.

I am suffering piles in some days and then some of the days it will disappear. Now I am taking colospa x tablet for s...
Hello Lybrate user, The information which you have provided neither is complete nor it addresses the situation/problem you are facing. If it is the piles, and if it is like that you mentioned where it goes inside on its own without your help, i.e manual reduction. Your are having grade 2 haemorrhoids for which surgery is advised. Treatment options would be conventional open/closed haemorrhoidectomy or advanced laser technology assisted piles treatment. The option is yours. And one more thing is that the colospa x tablet which you are using contains 1. Mebevarine - efficacy of the drug is not that significant 2.chlordiazepoxide - its a bzd, mild sedative. I would ask you to avoid taking them. I hope I helped you.
1 person found this helpful
Submit FeedbackFeedback
Submit FeedbackFeedback

My mother started with colospa retard 2 days ago and found her stool to be very dark this morning. Could it be due to the medicine?

My mother started with colospa retard 2 days ago and found her stool to be very dark this morning. Could it be due to...
It can be due to medicine most probably. But there are other reason too like internal bleeding. Need more details about your mother's digestion issue to advise you better. You can consult me at Lybrate for homoeopathic treatment and further guidance.
Submit FeedbackFeedback

Hello Doctor, l am 29 years old and also mother of an 7 months old baby. I have been underwent heart surgery that is vsd, I was 2 years old and from childhood I mean when I was 10 or 11 eleven years old I facing problem of larger amounts of blood and mucus in my stools. But it was on and off for in 2 days alternatives. In 2013 I am been diagnosed with solidarity rectal ulcer syndrome by gasterologist I mean expert doctor. Doctor first gave me colospa retard with lots of multivitamins tablets and fibre powered supplements but before and after that treatment the conditions were same but my frequency of passing stools increased which in turn lead to anal fissures after which doctor prescribed me with more sr and same multivitamins and fibre powder. But the conditions remain the same doctor sent me to do apc to those anal fissures. It relaxed me for few couple of months but again same conditions returned this time doctor prescribed me with plain moreses tablets and fibre powder. With this also no relief. Again doctor did apc for the anal fissures and after few months fissures returned and this time it was piles and I got them removed from piles expert doctor through injection process and now there are no piles but severe pain in stomach and intestines. And again I was suggested by doctor with colospa x, fibre powder as needed and sorry not mentioned before that even and now doctor gave me an ointment for anal fissures pain. But after sometime I had severe indigestion after which I was diagnosed with my second pregnancy. I mean first I needed to abort it there was no growth and treatment was on for this ulcers. During pregnancy I was prescribed with pankreoflat tablets with fibre powder and an ointment for anal. But now I am continuing it but no relief from it and it has become very much worst and can’t bare abdominal pain and anal pain. In 2013 my weight was 51 kgs and now it’s 34 kgs and other reports for stool, urine, blood, ct scab for abdominal and pelvis and sono graphic reports were normal. And from 2013 when my anal pain started I am not able to walk at sit air do anything properly. The conditions are getting worst. Due to this pain I started eating very limited as can’t bare the pain before, after and during passing of stools and the stools are semi solid to like paste. So please help.

You may got adverse reaction of the over medication. It was simple pitta dosha as per ayurved. Only ayurved can give you relief though you are already over medicated. so text me few more details.
1 person found this helpful
Submit FeedbackFeedback
Submit FeedbackFeedback

I am suffering from dore and choked throat since friday evening, 25.1.19. I have been doing gargles with lukewarm water mixed with disprin 3 to 4 times a day. I am constantly saving myself from cold by covering myself from head to toe in warm clothes. Using home remedies like drinking lukewarm water mixed with honey. But problem still persists though little better. Greenish cough comes out occasionally. My Dr. Has prescribed coldaid 500 mg thrice daily. I am already under medication for bipolar disorder (medicines include lamitor od 150, dicorate 500 mg in eve, dicorate 250 mg in mng). I am also undergoing treatment for hiatus hernia, ibs. Medicines include colospa x, ib set, pan it. I have read online that coldaid 500 may interfere with aforesaid medications. Please advise whether it's safe to take coldaid 500 mg or not. If yes, how long should I take it for my sore and choked throat? If not, which alternative medicine should I take, taking into account my ongoing medications?

I am suffering from dore and choked throat since friday evening, 25.1.19. I have been doing gargles with lukewarm wat...
Dear user. I can understand. Please don't be panic but be serious about the symptoms. Consult your pulmonologist for physical investigation. Please provide more information so that we can start the diagnosis process and the treatment. I am here to help you in every aspect of your mental and physical health. Any sexual or psychological problems can be cured with the help of various methods and therapies. I suggest you to post your query with every detail here. I will help you in overcoming your problems certainly. Take care.
Submit FeedbackFeedback

My mother is 76 year old with irritable bowel syndrome and taking colospa retard twice a day. How long can she continue to take the medicine and what is the alternative if the drug becomes ineffective after sometime.

My mother is 76 year old with irritable bowel syndrome and taking colospa retard twice a day. How long can she contin...
If cramping pain then take colospa/colospa retard otherwise don't take she can take wherever she has pain and if that rule is followed, there is no specific maximum time duration if pain lasts for many days, better to evaluate.
2 people found this helpful
Submit FeedbackFeedback

I had IBS since 2 years. Shall I consume Ornidazole twice for 2 days? Shall I take Ornidazole whenever I had diarrhea 5-6 times a day? Shall I take it for a long time like a month? Does Ornidazole antibiotic has side effects? My current medication 1) Colospa X twice bf 2) Prothiaden 50 sleep time.

I had IBS since 2 years.
Shall I consume Ornidazole twice for 2 days? Shall I take Ornidazole whenever I had diarrhea...
You should not use Ornidazole whenever you have diarrhea 5-6 times a day and the cause of diarrhoea need to be understood and if it is viral antibiotic has no use and will harm you
Submit FeedbackFeedback